Results 1 to 6 of 6
Robert_325 Please? Taper ok?
  1. #1
    lizzybet29 is offline New Member
    Join Date
    Mar 2012
    Posts
    5

    Question Robert_325 Please? Taper ok?

    Hi Robert-

    Ive seen that you have been a big help to a lot of people in this community. Bless your heart!

    I have been an addict for 1.5 years. 3-5 30 mg a day of oxycodone. Taken by mouth or snorted. I know this is not a lot of time, and isnt that bad however the withdrawal symptoms I feel are the worst things ever.

    I started suboxone clinic friday, supposed to take 2 8 mg tablets a day. 1 in am 1 in pm.
    However I only started at a 4 mg dose. Which made me feel dopey,and have a terrible migraine. I couldnt imagine if I took a whole one at one time.

    (Fri- Monday) 1 4 mg dose in am at like 5:30- 6 am. It got me through day. I didnt experience any withdrawal symptoms at all.

    This morning I started at 2 mg. I was thinking of doing this for 4 days? and then take 1 or 2 mg skip a day, take one skip 2 days so on like I read in your suboxone taper schedule.

    I may have started at too high of doses, I wish I found this website prior. Do you think that it is too high?

    I am also not having any mental urges as I want to just stop. Im so done. And even if I did; its pointless bc I will not get high off an oxycodone as the sub is in my system. and I am blocked.

    Thanks for any input. I appreciate your time!

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    That is definitely too high a dose at 16mg a day. You weren't taking THAT high of an amount of opiates and you weren't doing it for that long. You should not need over 3-4mg total of subs. I'm having computer issues, not on my computer now. But I will be up to speed soon. If you can hold it at even 4mg for a couple days, let me get my computer fixed, I'll help you with the taper. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    lizzybet29 is offline New Member
    Join Date
    Mar 2012
    Posts
    5

    Default

    I thought it was too high too. I have gotten by with 4 mg, and feel no effects of a withdrawal.

    Usually when I wake up in the mornings, I "need" something. However yesterday and today. I have woken up and not felt that mental feeling. I took a quarter of a sub yesterday, same routine. Wake up brush teeth, mouth wash stick under tongue. I got by with just a quarter. No physical signs of withdrawal. I just kept myself busy. We've been shut up all winter and have had a nice day. So we went outside, played, etc.

    I woke up this morning and didnt take the quarter of a sub. I just didnt have the urge too. If the day progresses and I feel the need i will take it; but I want to get through the day with out it.

    Will I withdraw from subs? Will I eventually feel a oxy withdraw if I stop all together.

    The amitryptiline is helping me too. Maybe I was depressed; because I feel like my head is clear, and I havent felt this way in a long time. Since before I started doing oxys. I feel happy, and am looking foward to the day I dont have to take anything except my anti depressant for fibro. Aleve works just the same for the deep ache. I have no intention of getting high. Its just like when I stopped drinking. i think about how bad i felt from hangover and that is enough to make me not want it.

    Thank you so much.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    The idea is to get past your opiate detox, then I'll taper you off the subs so that you don't build up a dependence to them. Don't worry, I won't let that happen to you. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    lizzybet29 is offline New Member
    Join Date
    Mar 2012
    Posts
    5

    Default

    The last time I had a oxycodone was Thursday morning. I went about 27 hours before I took the suboxone. I always immediatley go into withdrawals as soon as I wake up. I dont know if it was mental though. I can tell when it really is physical when I get that horrible "I want to crawl out of my skin" feeling at 3 am. I cant sleep. As I said before my withdrawals physically get real bad. You can see the goose bumps, tears coming out of my eyes, vomitting; etc.

    No sub today. Should i take one tomorrow

  6. #6
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by lizzybet29 View Post
    The last time I had a oxycodone was Thursday morning. I went about 27 hours before I took the suboxone. I always immediatley go into withdrawals as soon as I wake up. I dont know if it was mental though. I can tell when it really is physical when I get that horrible "I want to crawl out of my skin" feeling at 3 am. I cant sleep. As I said before my withdrawals physically get real bad. You can see the goose bumps, tears coming out of my eyes, vomitting; etc.

    No sub today. Should i take one tomorrow



    That is not the way to use subs. Did you read my sub therapy link.

    http://www.drugs.com/forum/featured-...apy-50887.html
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22